On the number of subrepresentations of a general quiver representation

H Derksen, AH Schofield, J Weyman

Research output: Contribution to journalArticle (Academic Journal)peer-review

8 Citations (Scopus)

Abstract

It is well known that the intersection multiplicities of Schubert classes in the Grassmannian are Littlewood-Richardson coefficients. We generalize this statement in the context of quiver representations. Here the intersection multiplicity of Schubert classes is replaced by the number of subrepresentations of a general quiver representation, and the Littlewood-Richardson coefficients are replaced by the dimension of a certain space of semi-invariants.
Translated title of the contributionOn the number of subrepresentations of a general quiver representation
Original languageEnglish
Pages (from-to)135 - 147
Number of pages13
JournalJournal of the London Mathematical Society
Volume76 (1)
DOIs
Publication statusPublished - Aug 2007

Bibliographical note

Publisher: Oxford University Press

Fingerprint

Dive into the research topics of 'On the number of subrepresentations of a general quiver representation'. Together they form a unique fingerprint.

Cite this